# SDR IXXA060543S

- Difficulty date: September 6, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Damaged
- Location: Zone 600
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND THREE FASTENER HEADS SHEARED ON THE RIGHT WING CENTER LEADING EDGE BOTTOM AFT OF THE END OF INBOARD SLAT.  REMOVED DAMAGED ANGLE.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW REPAIR PARTS AND FASTENERS IAW DC8 SRM 51-1-8, 51-1-21, AND DOUGLAS DRAWING 5769891.
